# SDR AALA20091231LGA01

- Difficulty date: December 30, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 55,207 hours, 28,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT WILL NOT CHARGE.  RELAMPED LIGHT.
